# SDR 96ZZZX382

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Worn
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 6 NEW SUPERIOR MILLENIUM CYLINDERS.  THREE CYLINDERS LOST COMPRESSION WITHIN 24 HOURS.  PULLED ALL 6 CYLINDERS.  ALL 6 EXHAUST GUIDES WORN BEYOND SERVICE LIMITS.  THESE WERE THEIR 'POWER PACKS'.  PRE-ASSEMBLED WITH NEW VALVES, SPRINGS, PISTONS, ETC.
